Periodic boundary value problem for integrodifferential equations of hammerstein type
A general comparison result is developed for first order integrodifferential inequality of Hammerstein type with periodic boundary condition. It is then used to construct monotone sequences to give out the maximal and minimal solutions of a given PBVP of a first order integrodifferential equation of Hammerstein type, in which the increasingness of the right hand side function in the argument containing the integral operator is not assumed. © 1988.
Hu, Shouchuan, and S. Leela. "Periodic boundary value problem for integrodifferential equations of Hammerstein type." Applied mathematics and computation 25, no. 1 (1988): 29-38.
Applied Mathematics and Computation